Journal of Statistics Applications & Probability
In this paper we study the odd generalized exponential linear failure rate distribution. Some statistical properties of the proposed distribution such as the moments, the quantiles, the median and the mode are investigated. The method of maximum likelihood is used for estimating the model parameters. An applications to real data is carried out to illustrate that the new distribution is more flexible and effective than other popular distributions in modeling lifetime data.
Digital Object Identifier (DOI)
Mustafa, Abdelfattah; EL-Damcese, Medhat; S. El-Desouky, Beih; and E. Mustafa, M.
"The Odd Generalized Exponential Linear Failure Rate Distribution,"
Journal of Statistics Applications & Probability: Vol. 5:
2, Article 11.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol5/iss2/11